MathSciNet Relay Station
MathSciNet bibliographic data
MR2953283 39A30 (37E30)
Kulenović, M. R. S.; Nurkanović, M. Basins of attraction of an anti-competitive system of difference equations in the plane. Comm. Appl. Nonlinear Anal. 19 (2012), no. 2, 41–53.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement